# SDR AALA201710119018

- Difficulty date: October 9, 2017
- Submitted: October 22, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 53,501 hours, 25,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004800004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON L2 DOOR SILL SHAPE AT Y1732, BETWEEN FR 66 AND FR 68. REPLACED DOOR SILL SHAPE PER SRM51-73-11 AND SRM 51-42-11.
